# SDR NACA2023012000003

- Difficulty date: January 20, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,449 hours, 14,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 1263
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO EICAS MESSAGE OR PACK OFF LIGHT FOR RIGHT PACK. REMOVED AND REPLACED FLOW CONTROL VALVE IAW AMM 21-51-01 OPS CHECKED GOOD NO DEFECTS NOTED. NO TIME INFO FOR PART IN TRAX.
